# SDR HNAA0300042

- Difficulty date: August 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 10,083 hours, 1,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS AT ROWS 5 AND 6 WERE INOPERATIVE REPAIRED BROKEN WIRE GOING TO EMERGENCY LIGHTS.
